MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE; GLENOID, PEGGED BETA. XLARGE

EXACTECH, INC. EQUINOXE; GLENOID, PEGGED BETA. XLARGE
Model Number 314-02-15
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 03/11/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Pending evaluation.Concomitant medical products device(s): 300-01-11, 2233072 - equinoxe, humeral stem primary, press fit 11mm.310-01-44, 2012586 - equinoxe, humeral head short, 44mm (alpha).300-10-45, 2234099 - equinoxe replicator plate 4.5mm o/s.300-20-02, 2239296 - equinox square torque define screw drive kit.
 
Event or Problem Description
As reported, this (b)(6) male patient was raising an umbrella pain started in his left shoulder.Patient has a history of osteoarthritis and hypertension.A revision was scheduled for aseptic glenoid loosening and posterosuperior tear.The case report form indicates this event is definitely related to devices and procedure.This event report was received through clinical data collection activities.Devices will not return.
 
Additional Manufacturer Narrative
Section h10: (h3) the revision reported was likely the result of a rotator cuff tear and an insufficient bond between the implant and the bone, which led to aseptic (non-infected) anatomic glenoid loosening.This glenoid component was implanted for over 8 years prior to the reported glenoid loosening.However, this cannot be confirmed as the explanted devices were not returned for evaluation.

Brand Name
EQUINOXE
Common Device Name
GLENOID, PEGGED BETA. XLARGE
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
MDR Report Key10679115
Report Number1038671-2020-00578
Device Sequence Number11536823
Product Code KWT
UDI-Device Identifier10885862084538
UDI-Public10885862084538
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K093430
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/27/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/20/2016
Device Model Number314-02-15
Device Catalogue Number314-02-15
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/01/2020
Supplement Date Received by Manufacturer10/14/2020
Initial Report FDA Received Date10/14/2020
Supplement Report FDA Received Date10/27/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age52 YR
Patient Weight87